Doctor insights on:
Can 10mg Paxil Cause Suicidal Thoughts
Yes: Anytime you start a medication like paxil, (paroxetine) which is a selective serotonin reuptake inhibitor, suicidal thoughts can become prevalent or even overwhelming. If this becomes the case with you, you should confide your feelings with someone you trust, and immediately get in touch with whoever prescribed the medication. If you have no one to turn to, you should go to the emergency department. ...Read moreSee 1 more doctor answer
Any thoughts about killing or hurting oneself should be treated seriously, The first step is to see a mental health professional immediately. I f that can't be arranged right away , one should go to the ER or Urgent Care. SOme people have such thoughts but don't act on them but you need to have a professional evaluate you and the thoughts and work out a ...Read more
Assuming causation: Many depressed people who are started on an antidepressant (ad) are already in the process of worsening, and many times medication is prescribed while a patient's symptoms are spiraling. So, in some cases, the suicidality was going to emerge as a natural course of that person's worsening depression, and the ad simply failed to work, which is quite different than "causing" suicidality. ...Read more
It can.: Depakote (valproic acid) is a medication that can be used to control seizures or as a mood stabilizer. It has been shown to cause a slight increase in suicidal thoughts. If you or someone you know is having suicidal thoughts, contact a physician immediately. ...Read moreSee 1 more doctor answer
Queasy and suicidal?: With this combination, i would wonder what substances the person may also be using -- as nearly any could bring it on (either intoxication or withdrawal). Alcohol, opiates, crashes from Cocaine or amphetamines, etc all come to mind. Extreme anxiety might cause it also. If suicidality is intense with a plan, the person needs to be seen as an emergency. ...Read more
Does Lexipro cause suicidal thoughts? Ive been extremely aggitated and down and just dont feel like myself ... I would never actually hurt myself
Yes: It can increase risk of suicidal thoughts and changed behavior. Please discuss it with your physician asap. ...Read more
Yes, call your doc: Withdrawal from many meds can increase any symptoms that you had. Are you withdrawing with a doctor's supervision? If yes, report your thoughts. If you don't have a doc, find one. Dont go off of anything without supervision. If you are going off of benzos, you need immediate help to detox. Doctor supervision is highly recommended, especially given your thoughts. ...Read moreSee 1 more doctor answer
Not often: Pmdd in an otherwise healthy person is usually manifested by irritability, crying, and perhaps rages. Thinking about death is very common in adolescents. Most don't go further than to muse (alprostadil) about being dead. Those who do not talk about their feelings are at greater risk of actually attempting or completing suicide. If you have these thoughts, it's best to discuss them with your doctor or parents. ...Read moreSee 1 more doctor answer
Yes: Feeling like someone is alone in the world can encourage depression, hopelessness and even suicidal thoughts and actions. We are meant to live in meaningful relationships with others. Cultivate social relationships: join a depression support group volunteer for a cause that you believe in or for people in need--you will meet others with similar values find out about and go to social events. ...Read more
- Talk to a doctor live online for free
- Can anxiety cause suicidal thoughts?
- Can mixing barbiturates and opiates cause suicidal thoughts?
- Can loratadine cause children to have violent mood swings and suicidal thoughts?
- Ask a doctor a question free online
- Does depakote cause increase in suicidal thoughts?
- Can paxil cause anxiety?
- How can i manage suicidal thoughts from postpartum depression?
- Is having suicidal thoughts a tendency you can pass on to your children?
- Talk to a urgent care specialist online for free